# SDR AALA2018051759008

- Difficulty date: May 11, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Cut
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT ON COVER LINING OF THE PASSENGER DOOR SEAL, EMERGENCY CONTROL HANDLE.  REPLACED THE COVER LINING IAW AMM 25-23-46-400-001-A STEP 4.A.
